Journal of Symbolic Logic

Axiomatizing Universal Properties of Quantifiers

Kees Doets

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We axiomatize all quantifier properties which can be expressed by a universal condition on the class of algebras of sets.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 901-905.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743738

Digital Object Identifier
doi:10.2178/jsl/1183743738

Mathematical Reviews number (MathSciNet)
MR1129154

Zentralblatt MATH identifier
0751.03016

JSTOR
links.jstor.org

Citation

Doets, Kees. Axiomatizing Universal Properties of Quantifiers. J. Symbolic Logic 56 (1991), no. 3, 901--905. doi:10.2178/jsl/1183743738. https://projecteuclid.org/euclid.jsl/1183743738


Export citation